Skip to main content
Article thumbnail
Location of Repository

Stevens-Johnson syndrome associated with antimicrobial agent

By Ivo Cavalcanti Pita Neto, Antonio Azoubel Antunes, Rafael Linard Avelar, Thiago de Santana Santos, Paulo Germano Carvalho Bezerra Falcão and Edwaldo Dourado

Abstract

Among the severe reactions to medications, immune-mediated Mucocutaneous Disorders are widely represented. Steven-Johnson’s syndrome, or great multiform erythema, appears as a systemic disturbance, involving the skin and mucous membranes, and is related to several factors, such as, viral or bacterial infections and particularly the administration of medicines, in general painkillers and antibiotics. The objective of this article is report the onset of ulcerative vesicle –blister lesions in the regions of the lips, gums, tongue and genital mucosa membrane in a 26 year-old patient, a leukoderm man, being treated with sulfamethoxazole trimethoprim for a respiratory infection, after being diagnosed as having the Steven-Johnson syndrome. SSJ1 558187121279

Topics: síndrome de Stevens-Johnson, eritema multiforme, doenças auto-imunes, Steven-Johnson syndrome, multiform erythema, autoimmune disease, Dentistry, RK1-715, Medicine, R, DOAJ:Dentistry, DOAJ:Health Sciences
Publisher: Faculdade São Leopoldo Mandic
Year: 2008
OAI identifier: oai:doaj.org/article:993bb23e20a74a22a82622c687f16342
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://doaj.org/toc/1981-8637 (external link)
  • https://doaj.org/toc/0103-6971 (external link)
  • http://www.revistargo.com.br/i... (external link)
  • https://doaj.org/article/993bb... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.